# SDR SWAA2016052652132

- Difficulty date: April 22, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,499 hours, 56,460 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6543573
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AFT FITTING CRACKED AT HOLE NR 5 APPROX RSS 224.14.  REPAIRED FITTING IAW ER & EA.
